# SDR AWXA200501019

- Difficulty date: August 30, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 14,875 hours, 547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 1475
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8 DAY INSPECTION , THE EMERGENCY LIGHT TEST FAILED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY IAW AMERICA WEST AIRLINES TASKCARD R1C33303.  OPERATIONAL TESTS GOOD.
